# SDR AALA202010239008

- Difficulty date: October 23, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 20,445 hours, 5,786 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHT INOPERATIVE SEAT 36.  RECONNECTED SEAT 36 EMERGENCY LIGHT CONNECTOR.
